# SDR M7K2007F00003

- Difficulty date: August 6, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640088
- Part serial: 10299
- Condition: Cracked
- Location: M/R Head
- Part time: 1,299 hours
- Component: Mn Rotor Head
- Component part number: 355A31000201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE POSTFLIGHT INSPECTION THE CRACK WAS FOUND VISUALLY ON THE YELLOW BLADES FREQUENCY ADAPTER ELASTOMER SURFACE TRAILING EDGE SIDE JUST BEGINNING TO EXCEED THE M LIMITATION OF 10 MM OF LENGTH.  THIS IS A VERY COMMON FAILURE THAT OCCURS USUALLY BEFORE THE HALF LIFE OF THE COMPONENT IS REACHED.  THE OLDER PN OF THIS DESIGN USED A DIFFERENT ELASTOMER FORMULA AND RARELY CRACKED BEFORE 3000 HOURS OF SERVICE.  SUGGEST MFG RETURN TO OLDER ELASTOMER FORMULA OR VENDOR FOR THE OLDER PN PARTS.  (K)
